# SDR DALA2019072504436

- Difficulty date: July 24, 2019
- Submitted: July 26, 2019
- Operation: Air carrier
- Aircraft: N326US
- Make and model: Airbus A320-211
- Aircraft serial: 282
- Aircraft time: 82,744 hours, 38,030 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOORBEAM -Y1292 BTW FR64 TO FR66 AT AFT GALLEY AREA (1 EA), REPLACED FLOORBEAM -Y1292 LOCATED BTW FR64 TO FR66 AT AFT GALLEY AREA AS PER SRM 51-72-11 AND IPC 53-41-04-10B.
